# SDR DJFA20120815004

- Difficulty date: August 15, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N438LX
- Make and model: Beech 400A
- Aircraft serial: RK202
- Aircraft time: 9,664 hours, 7,980 cycles
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A211135
- Condition: Cracked
- Location: Zone 300
- Part time: 9,664 hours, 7,980 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR CRACKS ON THE RIB FLANGES OF THE HORIZONTAL STAB, RIB FOUND CRACKED ON THE LOWER FLANGE AT RT HORIZONTAL CANTED STATION 29.92, BETWEEN THE FWD AND AFT SPARS.  CRACK EMANATES FROM THE FASTENER HOLES.  RIB REPLACED.
